Items where Journal is JURNAL MATEMATIKA KOMPUTER

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: L | P
Number of items: 2.

L

Listiyana, Erly and Hariyanto, Susilo and Ratnasari, Lucia (2008) LANGKAH-LANGKAH PENENTUAN SUATU BARISAN SEBAGAI SUATU GRAFIK DENGAN DASAR TEOREMA HAVEL-HAKIMI. JURNAL MATEMATIKA KOMPUTER, 11 (2). pp. 60-64. ISSN 1410-8518

P

Pratiwi, Noviana and Kartono, Kartono (2008) STRATEGI MODEL PENGENDALIAN PENYEBARAN VIRUS INFLUENZA. JURNAL MATEMATIKA KOMPUTER, 11 (3). pp. 141-145. ISSN 1410-8518

This list was generated on Fri Apr 18 17:17:38 2014 WIT.